Linearizable cellular automata

Atsushi Nobe*, Fumitaka Yura

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

3 Citations (Scopus)


The initial value problem for a class of reversible elementary cellular automata with periodic boundaries is reduced to an initial-boundary value problem for a class of linear systems on a finite commutative ring . Moreover, a family of such linearizable cellular automata is given.

Original languageEnglish
Article number004
Pages (from-to)7159-7174
Number of pages16
JournalJournal of Physics A: Mathematical and Theoretical
Issue number26
Publication statusPublished - 2007 Jun 29
Externally publishedYes

ASJC Scopus subject areas

  • Statistical and Nonlinear Physics
  • Statistics and Probability
  • Modelling and Simulation
  • Mathematical Physics
  • Physics and Astronomy(all)


Dive into the research topics of 'Linearizable cellular automata'. Together they form a unique fingerprint.

Cite this